# SDR CA000412017

- Difficulty date: April 6, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Mooney M20J
- Aircraft time: 649 hours
- Propeller: Mcauly B2D34C214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 560244501
- Condition: Bent
- Location: Belly
- Part time: 84,400 hours
- Component: Landing Gear Ret
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE BENT IN PARTIAL GEAR UP LANDING AND THEN FAILED TO GIVE DOWN AND LOCK INDICATION  (FIG. 44-22).  LIMIT SWITCH LUG (FIG. 44-27) FAILED TO CONTACT SWITCH EVEN WHEN GEAR WAS DOWN AND LOCKED.  FACTORY SAID 20 TUBE ASSYS  SOLD IN RECENT PAST AND 10 MORE ON ORDER.  SUBMITTER SUGGESTED LIMIT SWITCHES SHOULD BE IN DIFFERENT LOCATION FOR POSITIVE INDICATION.
